# SDR 96ZZZX5949

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6101Q
- Make and model: Cessna 152
- Aircraft serial: 15285126
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 0403434
- Condition: Leak
- Location: Cabin Lt Fwd
- Part time: 8,174 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK IN CABIN.  LT FORWARD LOWER FUEL LINE FOUND LEAKING DUE TO CORROSION CAUSED BY MOISTURE UNDER LOOSE FITTING PLASTIC SLEEVE.  RT ALSO CORRODED.  REPLACED BOTH FUEL LINES AND REMOVED PLASTIC SLEEVE.  PROTECTED LINE WITH SPIRAL WRAP.
